Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of DeMarr on partially ordering topological spaces.


Author: R. W. Hansell
Journal: Proc. Amer. Math. Soc. 19 (1968), 586-588
MSC: Primary 54.56; Secondary 06.00
MathSciNet review: 0238275
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876 (10,673a)
  • [2] Ralph DeMarr, Research Problem, §8, Bull. Amer. Math. Soc. 72 (1966), 223.
  • [3] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199 (22 #6994)
  • [4] Edward J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, no. 31, Princeton University Press, Princeton, N. J., 1953. MR 0056064 (15,19g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56, 06.00

Retrieve articles in all journals with MSC: 54.56, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0238275-6
PII: S 0002-9939(1968)0238275-6
Article copyright: © Copyright 1968 American Mathematical Society